Alert archive / Kentucky / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 41, NWS Louisville, KY

May 1, 20194 counties in Kentucky; Harrison County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at May 1, 2019, 7:13 PM EDT for 4 counties in Kentucky; Harrison County, Indiana. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2019, 7:13 PM EDT (23:13 UTC)
Expired
May 1, 2019, 8:00 PM EDT
In force
47 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
70.0 mph

Counties Harrison County, IN, Bullitt County, KY, Hardin County, KY, Jefferson County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 4 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 7:33 PM EDTTSTM WND DMGValley Station, KYLARGE BRANCHES DOWN ON DEERING ROAD, DAMAGE TO A FENCE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2019-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2019-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

935 
WUUS53 KLMK 012313
SVRLMK
INC061-KYC029-093-111-163-020000-
/O.NEW.KLMK.SV.W.0041.190501T2313Z-190502T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
713 PM EDT WED MAY 1 2019

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Harrison County in south central Indiana...
  East central Meade County in central Kentucky...
  Southwestern Jefferson County in central Kentucky...
  North central Hardin County in central Kentucky...
  Northwestern Bullitt County in central Kentucky...

* Until 800 PM EDT.

* At 713 PM EDT, a severe thunderstorm was located near Brandenburg,
  moving northeast at 35 mph.

  HAZARD...70 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Louisville, Shepherdsville, Pioneer Village, Hollyvilla, South Park
  View, Valley Station, Fairdale, Minor Lane Heights, Okolona and
  Mount Washington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3790 8605 3798 8612 3818 8573 3803 8560
TIME...MOT...LOC 2313Z 241DEG 29KT 3794 8609 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

DM
3 follow-up statements
571 
WWUS53 KLMK 012326
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
726 PM EDT WED MAY 1 2019

KYC093-163-012336-
/O.CAN.KLMK.SV.W.0041.000000T0000Z-190502T0000Z/
Meade KY-Hardin KY-
726 PM EDT WED MAY 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MEADE AND NORTH
CENTRAL HARDIN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3809 8565 3800 8594 3801 8595 3800 8599
      3802 8604 3818 8573
TIME...MOT...LOC 2326Z 241DEG 29KT 3799 8597 

$$

INC061-KYC029-111-020000-
/O.CON.KLMK.SV.W.0041.000000T0000Z-190502T0000Z/
Harrison IN-Jefferson KY-Bullitt KY-
726 PM EDT WED MAY 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN HARRISON...SOUTHWESTERN JEFFERSON AND NORTHWESTERN
BULLITT COUNTIES...

At 726 PM EDT, a severe thunderstorm was located 9 miles southwest of
Valley Station, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Louisville, Hollyvilla, South Park View, Valley Station, Fairdale,
Minor Lane Heights, Okolona, Hunters Hollow, Rosewood and Evans
Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3809 8565 3800 8594 3801 8595 3800 8599
      3802 8604 3818 8573
TIME...MOT...LOC 2326Z 241DEG 29KT 3799 8597 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

DM
580 
WWUS53 KLMK 012327
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
727 PM EDT WED MAY 1 2019

KYC029-012337-
/O.CAN.KLMK.SV.W.0041.000000T0000Z-190502T0000Z/
Bullitt KY-
727 PM EDT WED MAY 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BULLITT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3809 8565 3808 8567 3809 8571 3804 8588
      3803 8591 3801 8592 3800 8594 3801 8595
      3800 8599 3802 8604 3818 8573
TIME...MOT...LOC 2327Z 241DEG 29KT 3800 8595 

$$

INC061-KYC111-020000-
/O.CON.KLMK.SV.W.0041.000000T0000Z-190502T0000Z/
Harrison IN-Jefferson KY-
727 PM EDT WED MAY 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN HARRISON AND SOUTHWESTERN JEFFERSON COUNTIES...

At 727 PM EDT, a severe thunderstorm was located 9 miles southwest of
Valley Station, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Louisville, Hollyvilla, South Park View, Valley Station, Fairdale,
Minor Lane Heights, Okolona, Rosewood, Evans Landing and Fishtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3809 8565 3808 8567 3809 8571 3804 8588
      3803 8591 3801 8592 3800 8594 3801 8595
      3800 8599 3802 8604 3818 8573
TIME...MOT...LOC 2327Z 241DEG 29KT 3800 8595 

HAIL...0.75IN
WIND...60MPH
 
$$

DM
616 
WWUS53 KLMK 012337
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
737 PM EDT WED MAY 1 2019

INC061-012346-
/O.CAN.KLMK.SV.W.0041.000000T0000Z-190502T0000Z/
Harrison IN-
737 PM EDT WED MAY 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRISON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3805 8584 3809 8590 3818 8573 3811 8566
      3808 8574
TIME...MOT...LOC 2336Z 239DEG 36KT 3810 8582 

$$

KYC111-020000-
/O.CON.KLMK.SV.W.0041.000000T0000Z-190502T0000Z/
Jefferson KY-
737 PM EDT WED MAY 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHWESTERN JEFFERSON COUNTY...

At 736 PM EDT, a severe thunderstorm was located over Valley Station,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Louisville, Hollyvilla, South Park View, Valley Station, Fairdale,
Minor Lane Heights, Okolona and Louisville International Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3805 8584 3809 8590 3818 8573 3811 8566
      3808 8574
TIME...MOT...LOC 2336Z 239DEG 36KT 3810 8582 

HAIL...0.75IN
WIND...60MPH
 
$$

DM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 7:12 PM EDT, 1 minute earlier.

Area forecast discussion, May 1, 7:12 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Louisville KY
712 PM EDT Wed May 1 2019

...Updated Aviation Discussion...

.Mesoscale Update...
Issued at 539 PM EDT Wed May 1 2019

Broken line of storms continues to push into the western parts of
the LMK forecast area late this afternoon.  The activity is along a
remnant outflow boundary from the overnight convection that moved
out of MO/IL.  The activity is within a localized instability axis
characterized by 1000-1500 J/Kg of surface based CAPE with a tongue
of deeper surface moisture with dewpoints at/above 65 degrees mainly
west of the I-65 corridor.  Boundary layer shear values are in the
35-45kt range and mid-level lapse rates are quite marginal at 5.8-
6.3 C/Km.  The storms have pulsed up and down this afternoon and the
storm that moved through NE Orange/Washington County IN, warranted a
warning.

Mesoanalysis shows a gradient of instability that drops off
significantly east of I-65 with values over the US27/127 corridor
and points east dropping to less than 250 J/Kg of CAPE.  This is
likely due to aggressive mixing within the boundary layer that has
scoured out low-level moisture.  This is evident in the KY Mesonet
data showing mid-upper 50s dewpoints across our eastern sections.
Convective cells that have approached the I-65 corridor in recent
scans have simply fell apart as they encountered a less unstable
environment.

Short term Outlook:

Convection across SW IN and NW KY should continue eastward as the
outflow boundary drifts eastward.  Main axis of storms looks to
remain confined to areas west of the I-65 corridor, but greatest
risk of thunderstorms looks to be confined to southern IN and areas
just northwest of the Ohio River.  Severe threats look to be
damaging winds gusts in excess of 60 MPH, near severe hail, and
frequent cloud to ground lightning.

Latest HRRR runs seem to have a good handle on the environment with
keeping convection mainly over our northwestern third.  It's
possible that some convection may work into Metro Louisville in a
few hours, perhaps near or just after sunset.  The convective
forecast is tricky here as the loss of heating will result in an
increasing amount of CINH to develop resulting in an environment
less favorable for storms.

East of I-65, a few showers may develop in a corridor just east of
the interstate.  A few lightning strikes are possible with this
activity, but main threat here looks to be just quick burst of heavy
rain as the shower passes through any given location.  Locations out
east of the US27/127 corridor look to remain dry for the next
several hours.

&&

.Short Term...(This evening through Thursday)
Issued at 253 PM EDT Wed May 1 2019

At the time of this writing convection has just started to pop along
an instability axis from western Kentucky to central Indiana. Storms
will continue to fire and move northeastward into early this evening
with negative LI, SBCAPE in the 1000-1500 J/kg range, and soundings
showing a weakening cap. This convection is expected to diminish in
intensity as the sun sets and convective inhibition increases,
though scattered showers and a few thunderstorms can't be ruled out
overnight with sufficient moisture and elevated instability in place.

As we continue to sit in the warm sector of a large and complex
storm system to our west, and with plenty of clouds overhead plus a
light southerly breeze, it will be another warm night with lows in
the middle and upper 60s.

The quasi-stationary boundary that has been to our west recently
will finally push east and approach our area towards evening
tomorrow. Narrowing down the best time for showers and storms is not
entirely obvious, with a moist and unstable atmosphere in place all
day. We may see some showers/storms in the morning as overnight
convection to our west moves in and diminishes. Thunderstorm
redevelopment will then be possible in the afternoon, but the degree
of instability attained will depend somewhat on the presence or
absence of morning rain, and how pervasive the clouds are through
the day.

It does look like a 5H speed max will come up from the southwest
Thursday afternoon beneath the entrance region of a 110kt upper jet
over the Great Lakes, helping to spark storms. WBZ heights suggest
the possibility of hail in the strongest updrafts, though the
atmosphere looks quite moist which would encourage melting of
hailstones. DCAPE is progged to be fairly weak and the sub-cloud
layer isn't especially dry, but some gusty winds will still be
possible in the afternoon as stronger winds aloft move in.

Thursday will be another warm day but with increased clouds and
showers, and weaker surface winds, probably not quite as warm as
what we've seen the past couple of days. Will go with highs around
80.

.Long Term...(Thursday night through Wednesday)
Issued at 255 PM EDT Wed May 1 2019

...Unsettled, but difficult forecast Thursday night-Saturday...
...Drying out Sunday and Monday...
...More storm chances by mid next week...

The models have not been particularly consistent over the last few
days concerning the forecast for Fri and Sat in our area, but as
late week draws closer in time, models seem to now be converging on
a more consistent consensus with less variability. Nevertheless,
convective evolution and mesoscale boundaries over the next couple
days will affect actual weather conditions/timing, and models often
have a difficult time discerning these smaller-scale features. With
that said, below is a look at overall expectations.

Thursday night and Friday...

Models agree that a shortwave will be riding NE toward the lower OH
Valley Thu night into Fri, accompanied by a weak surface low
reflection, and within a weak upper jet right entrance region. This
would support scattered to numerous showers and storms across our
area Thu night and Fri morning, with some heavy rainfall possible.
However, this is predicated somewhat on the influence of convection
well to our W and SW tonight and Thu, and how this affects the flow
pattern aloft and low-level mesoscale boundaries and moisture
transport by Thu evening near our area. For now, our blends shows
high probabilities late Thu night and Fri morning. During Fri
afternoon, precip should abate and/or end for awhile, but remain
mostly cloudy. Highs are expected to range through the 70s,
perhaps around 80 downstate.

Friday night and Saturday...

After a brief lull in precip Fri evening, models again in general
agreement bringing a second, more substantial, shortwave NE into the
lower OH Valley on Sat. This system is accompanied by a reflection
at the surface and 850 mb. Good moisture transport and isentropic
lift could result in widespread rainfall and embedded thunderstorms
overnight Fri night and through at least early Sat afternoon. If
conditions verify as models suggest, then some heavy rainfall could
occur given good forcing for lift. Model track record has not been
that great over the last several days and convective influence again
may be in play, but it is hard to discount the rainfall potential
now with what looks like an organized system. It is a matter of
exactly where and how much rain falls. Typically in this situation,
the most widespread rain falls out along/downwind/just north of the
path of the low, which would mean southern IN and/or north-central
KY depending on the low track late Fri night and Sat morning. Then
boundaries and differential heating could lead to better convective
development Sat afternoon farther south, say over south-central KY
and/or TN. For now, precip amounts of 0.5 to 1 inch look likely with
local amounts over 1 inch quite possible, depending on where deeper
convection forms and propagates.

Depending on speed of the system, precip could end or at least
diminish by late Sat afternoon/early evening, but cloud cover would
persist. High temps Sat afternoon will be held down by the clouds
and rain, how much so is still debatable - our blend currently shows
highs in the mid 60s in southern IN to around 709 in Louisville
and Lexington, and 70-75 downstate.

Sunday through Wednesday...

Following passage of the Sat system, the flow aloft becomes more
zonal and high pressure builds in. This will mean dry days Sun and
Mon, with seasonal high temps Sun, warming well up into the 70s
to around 80 on Mon.

Finally, the flow aloft could become SW again by mid next week which
would mean a return to an unsettled weather pattern and more
thunderstorm chances Wed and/or Thu.

&&

.Aviation...(00Z TAF Issuance)
Updated at 711 PM EDT Wed May 1 2019

Broken line of convection is forecast to move eastward through the I-
65 corridor during the next few hours.  This activity is forecast to
diminish after sunset.  Over the next couple of hours, the terminals
most likely to be affected would be KSDF and KBWG.  After 02/03Z or
so, we should see generally quiet weather overnight with VFR
conditions at KSDF/KBWG/KLEX.  Some clearing may develop over at
KHNB and if that occurs with a slacking off of the wind, then fog is
likely there.  So we plan on carrying some MVFR fog at KHNB after
02/02Z and then drop it to near IFR by 02/11Z.  The IFR fog looks
short lived at KHNB as the next convective complex could be rolling
in from the southwest by 02/12Z.

The outlook for Thursday, another round of scattered storms, mainly
from late morning through the afternoon and evening.  VFR conditions
outside of storms, with temp drops to MVFR/IVF as storms roll
through.  Winds look to remain southwesterly at 8-12kts.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale....MJ
Short Term...13
Long Term....TWF
Aviation.....MJ
Hazardous weather outlook, May 1, 3:51 PM EDT, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
351 PM EDT Wed May 1 2019

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-022000-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
351 PM EDT Wed May 1 2019 /251 PM CDT Wed May 1 2019/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms are expected through early this evening from
western parts of central Kentucky into southern Indiana. A few of
the storms may become strong or severe, with marginally severe hail
or gusty winds. The storms will diminish in intensity after the sun
sets.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered to numerous thunderstorms are expected Thursday through
Friday morning, then again Friday night and Saturday. Besides lightning,
the main hazards will be gusty surface winds and heavy rainfall,
with possible hail in stronger cells. The most likely times for
strong storms appears to be Thursday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any strong winds and hail the next
couple of days.

13/TWF

In the hours before

Local storm report, May 1, 5:42 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
542 PM EDT WED MAY 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     CAMPBELLSBURG           38.65N 86.26W
05/01/2019                   WASHINGTON         IN   PUBLIC

            ROOF DAMAGE TO A RESIDENCE NEAR THE
            INTERSECTION OF N MARSHALL RD AND HWY 60.

&&

DM
Special weather statement, May 1, 5:49 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
449 PM CDT WED MAY 1 2019

KYZ023-026-012215-
Hancock-Ohio-
449 PM CDT WED MAY 1 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HANCOCK AND
NORTHEASTERN OHIO COUNTIES...

At 449 PM CDT, a strong thunderstorm was located near Whitesville,
moving northeast at 40 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Fordsville, Goering, Ralph, Pellville, Magan, Deanefield, Victoria
Crossroads, Floral, Patesville and Cabot.

LAT...LON 3763 8695 3762 8692 3764 8689 3765 8687
      3767 8682 3771 8687 3774 8682 3780 8682
      3787 8673 3781 8667 3779 8668 3766 8662
      3766 8664 3764 8664 3755 8692 3762 8697
TIME...MOT...LOC 2149Z 234DEG 34KT 3763 8688

DM
Special weather statement, May 1, 6:19 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Louisville KY
519 PM CDT WED MAY 1 2019

KYZ024-012245-
Breckinridge-
519 PM CDT WED MAY 1 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BRECKINRIDGE COUNTY...

At 519 PM CDT, a strong thunderstorm was located near Hardinsburg,
moving northeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Hardinsburg, Webster, Irvington, Tar Fork, Mystic, Raymond, Lodiburg,
Bewleyville, Basin Spring and Mattingly.

LAT...LON 3779 8667 3796 8636 3789 8626 3784 8621
      3768 8663
TIME...MOT...LOC 2219Z 237DEG 36KT 3777 8657

DM
Special weather statement, May 1, 6:21 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Louisville KY
621 PM EDT WED MAY 1 2019

INZ079-KYZ032-012245-
Jefferson-Trimble-
621 PM EDT WED MAY 1 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON AND
NORTHWESTERN TRIMBLE COUNTIES...

At 621 PM EDT, a strong thunderstorm was located near Bedford, moving
northeast at 40 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Madison, Hanover, Milton, Brooksburg, Monitor, Manville, Trout and
Hanover Beach.

LAT...LON 3869 8520 3870 8522 3873 8524 3874 8527
      3874 8533 3872 8532 3864 8524 3859 8541
      3869 8550 3884 8521
TIME...MOT...LOC 2221Z 237DEG 36KT 3866 8536

DM
Local storm report, May 1, 7:03 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
703 PM EDT WED MAY 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND DMG     IRVINGTON               37.88N 86.28W
05/01/2019                   BRECKINRIDGE       KY   AMATEUR RADIO

            SHED DAMAGED BY THUNDERSTORM WINDS.

&&

MRC
Special weather statement, May 1, 7:05 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
605 PM CDT WED MAY 1 2019

KYZ027-061-012330-
Grayson-Butler-
605 PM CDT WED MAY 1 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BUTLER AND SOUTH
CENTRAL GRAYSON COUNTIES...

At 604 PM CDT, a strong thunderstorm was located 11 miles northeast
of Morgantown, moving northeast at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lee, Decker, Ready, Millwood, Shrewsbury, Grancer, Love, Sadler, Nash
and Peth.

LAT...LON 3749 8635 3739 8626 3732 8641 3732 8647
      3730 8646 3726 8654 3732 8660
TIME...MOT...LOC 2304Z 237DEG 29KT 3731 8651

DM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 5:49 PM EDTSpecial Weather StatementLMKHancock26 min
May 1, 6:19 PM EDTSpecial Weather StatementLMKBreckinridge26 min
May 1, 6:21 PM EDTSpecial Weather StatementLMKTrimble24 min
May 1, 6:36 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade54 min
May 1, 7:05 PM EDTSpecial Weather StatementLMKGrayson25 min
May 1, 7:21 PM EDTSpecial Weather StatementLMKGrayson24 min
May 1, 7:49 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby23 min
May 1, 3:49 PM EDTSpecial Weather StatementLMKDubois26 min
May 1, 4:14 PM EDTSpecial Weather StatementLMKDubois31 min
May 1, 4:40 PM EDTSpecial Weather StatementLMKDubois35 min
May 1, 4:41 PM EDTSpecial Weather StatementLMKOrange49 min
May 1, 4:57 PM EDTSevere Thunderstorm WarningLMKOrange, Washington33 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2019Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.